# SDR UALA2012100105560

- Difficulty date: September 27, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 70,246 hours, 12,471 cycles
- Engine: Pwa PW4077
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 11511007
- Part serial: 37
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE THE AIR SUPPLY CABIN PRESSURE CONTROLLER FOR LEFT PACK FLOW CONTROL VALVE NOT BEING ABLE TO BE SHUTOFF.  REPLACED ASCPC PER AMM, OPS CHECK GOOD AT THIS TIME.
